# SDR DL72W980325

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 X 1 CUTOUT WAS MADE IN THE FUSELAGE SKIN AT FS 580 JUST ABOVE STRINGER 27L.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 363961-14, REV A.
